# SDR DALA2020022861478

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 59,559 hours, 19,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5814, L/P 7142392) EMERGENCY LIGHTS INOP FIRST CLASS ROWS 4,5 & 6. CORRECTIVE ACTION: R/R M730 POWER SUPPLY AND BATTERY PER B757 AMM 33-51.
